# SDR COEA2025062503876

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 0207
- Aircraft time: 14,576 hours, 18,824 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: S19851
- Condition: Stuck
- Location: Ptt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 8675 ENROUTE PDX-LMT,   DURING FLIGHT, THE PILOT EXPERIENCED A STUCK MIC AND LOST RADIO COMMUNICATION.  SHOWS TX ON BOTH GNS530 AND GNS430. THE PILOT FOLLOWED LOST COMM PROCEDURES AND LANDED SAFELY AT LMT. ATC DECLARED AN EMERGENCY AND EMERGENCY SERVICES MET THE AIRCRAFT UPON LANDING.   MAINTENANCE TROUBLESHOT, WAS ABLE TO FREE THE STUCK PUSH TO TALK BUTTON AND DEFER THIS ISSUE. THE DEFERRAL WAS CLEARED BY REPLACING THE PUSH TO TALK SWITCH.
